# SDR SWAA2024061490964

- Difficulty date: May 28, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 52,102 hours, 31,708 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Defective
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF STA 986 FLOOR BEAM REPAIR FAULT TTG8Q00TDFQW REF: SRM 53-70-51-2R-4 DEVIATION IN FASTENERS HOLES LAYOUT AT RBL 22.5' FASTENERS NOT STAGGERED AS PER SRM LAYOUT.<[01] RECEIVED ENGINEERING APPROVAL FOR DEVIATION OF FASTENER HOLES LAYOUT AT STA 986.5 REPAIR REF: EA 24-153-01465 (TTG8Q00TS3Y5);[02] RII- VERIFIED RECEIVED ENGINEERING APPROVAL
